# SDR FDEA201110214611

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 46,020 hours, 13,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: AD321430
- Part serial: 59324
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  R & R THE EMERGENCY POWER SUPPLY BATTERY NR 1 AND NR 2, AND THE AUTO STANDBY UNIT IAW AMM 52-73-18-04-0, AND PERFORMED THE TEST IAW AMM 52-73-00, P BLOCK 501, TESTED NORMAL.  ECAM SLIDE DOOR R1 INDICATION NORMAL.  AC OK FOR SVC.  R & R BATTERIES  AND ASPU'S.
